DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||The Hilbert Coefficients of the Fiber Cone and the a-Invariant of the Associated Graded Ring|
|Authors: ||D'CRUZ, C|
|Keywords: ||regular sequences|
|Issue Date: ||2009|
|Publisher: ||CANADIAN MATHEMATICAL SOC|
|Citation: ||CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 61(4), 762-778|
|Abstract: ||Let (A, m) be a Noetherian local ring with infinite residue field and let I bean ideal in A and let F(I) = circle plus(n >= 0) I(n)/mI(n) be the fiber cone of I. We prove certain relations among the Hilbert coefficients f(0)(1), f(1)(1), f(2)(I) of F(I) when the a-invariant of the associated graded ring G(1) is negative.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.